# SDR IPXA11566062

- Difficulty date: April 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101935
- Condition: Dented
- Location: Bs 800 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CARGO COMP STA 800 BETWEEN STR 23R AND 24R FRAME IS DENTED.  CUTOUT DAMAGE, FABRICATED REPAIR ANGLE FROM 7075-0-.071.  HEAT TREATED TO T6 CONDITION TREATED, PRIMED AND INSTALLED REPAIR PART IAW SRM 53-0 0-07-2R5 DETAIL 1 FRAME ORIGINAL MATERIAL 7075-T6 .063.
